Uniformly locally univalent functions and Hardy spaces

Yong Chan Kim, Toshiyuki Sugawa

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We consider the class of uniformly locally univalent functions on the unit disk with prescribed pre-Schwarzian norm. In the present paper, we show that the class is contained in the Hardy space of a specific exponent depending on the norm.

Original languageEnglish
Pages (from-to)61-67
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 2009 May 1


  • Gap series
  • Hardy space
  • Pre-Schwarzian derivative


Dive into the research topics of 'Uniformly locally univalent functions and Hardy spaces'. Together they form a unique fingerprint.

Cite this